This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I am presently taking 200 mg of zoloft.I lost my daughter at the end of 07,thats when he increased my mg. I have been diagnosed with Major Depression,PTSD,and Fyromyalgia,High Blood Pressure and recently mild ault add.My Pschycologist wants to change me to 200mg of Wellbutrin.Im a little concerned about the change.Ive heard that Wellbutrin is more mild and with me being on something strong It may cause me some problems
I can't second guess your doctor because not sure about the rationale...it is a safe change, and wellbutrin is a great medication for a lot of people, and if you agree with the change you could consider it to be an experiment, and change back if necessary.
I'm sorry for your loss.
I'm not sure about the medication but that is something your doctor may be able to help you with. I'm not sure what is behind your T's rationale for medication change but you may like to take your concerns to them as well.
If you have been in therapy you not require as high a dose at the moment.
This is something that needs to be discussed with your treatment team.
The doctor here will be better able to advise you about the medication, etc.
Sorry I couldn't be more helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.